| Model Number |
8881512258 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/28/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
Event or Problem Description
The customer reported they have multiple syringes that are leaking between the barrel and the plunger.Sometimes the leaking starts as soon as they start to fill them.They are filled with a baxter repeater pump on a medium speed using tubing and a luer lock assembly.